# SDR HEEA079950

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,728 hours
- System (JASC): 5600 · Window/Windshield System
- Part: Track
- Part number: 407540009
- Condition: Corroded
- Location: Door Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT DOOR WINDOW HAS CORRODED SLIDING WINDOW TRACK. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
